Suboxone: The Light At The End Of The Tunnel

Gain knowledge and share experiences with Suboxone, to obtain support through coming together with one bond in common-To help, support and educate others.
 
HomeHome  PortalPortal  SearchSearch  RegisterRegister  Log in  

Share | 
 

 Side effects of Suboxone

View previous topic View next topic Go down 
AuthorMessage
jtitd4

avatar

Female
Number of posts : 1
Registration date : 2011-07-17

PostSubject: Side effects of Suboxone   Sat 23 Jul 2011, 4:51 pm

I am new to this site and glad to have a place to discuss suboxone.

I have been on it for 10 days now. My doctor prescribed me to take 12 mg in the am and 12mg in the pm. That is way too much for me, so I started taking 8mg a day, still too much and now I am taking only 4mg a day in the am. I feel that I have the right dose, but I am still feeling really sick to my stomach and extremely tired!! I am wondering when this will subside?

If anyone can help me with this I would appreciate it.
Back to top Go down
cajunmeme

avatar

Female
Number of posts : 187
Age : 65
Humor : Good,love people
Registration date : 2009-02-20

PostSubject: Re: Side effects of Suboxone   Sat 23 Jul 2011, 10:45 pm

[i][b]
Hi jtitd4,
Welcome and congra's with your recovery.... Very Happy

Do u feel the dose the Dr. started you on is too high b/c of you not feeling well or b/c you are tired? Or both?
Also,have you called to ask him about it? Are you having any craving?
I know that's lots of questions,I'm just trying to see how you feeling.

Everyone is different and often some Dr. have this idea of one size fits all and it truly doesn't.

For me the first 2 weeks I had a awful headache but that went away. It takes a couple of weeks for many to get out bodies adjusted.

Are you seeing a therapist or in a 12 step program?

I hope you will join us and let us know how you doing.

Marie
Back to top Go down
nannamom
Admin
avatar

Female
Number of posts : 2207
Age : 59
Humor : Once you choose hope, anything’s possible. -Christopher Reeve
Registration date : 2008-11-09

PostSubject: Re: Side effects of Suboxone   Sun 24 Jul 2011, 1:10 am

jtitd4,
It's good to have you with us. The normal starting dose of Suboxone during the induction period is usually started low and increased according to how the patient is feeling.
It's actually unusual for a provider to start someone out on a dose as high as yours did you.

I'm not saying that there aren't any people who don't take 24mg a day but not usually so soon after induction. Induction usually lasts about a week followed by the stabilization phase.
The stabilization phase of treatment with Suboxone can last anywhere from one to two months.


With that said, I also need to say that all of us are different in the way that we respond to Suboxone.
If you are comfortable at your current dose and aren't having any cravings or withdrawal I would imagine you have found the dose that may be right for you. But remember as Marie said it does take some time for us to settle in on a correct dose. You might find later on that your dose is too low and may need it to be tweaked just a little bit.
Anytime that you feel your dose is not working or may be too high, you should let your provider know.

About nausea, Suboxone is an opiate and with opiates it's not unusual to feel nauseated but that should go away after you get used to taking Suboxone.
Have you talked to your provider about the dose that your taking now?
It's a good idea to let them know now if you haven't. You want to make sure that you keep an open line of communication with your doctor and he/she should do the same.


My name is Dee and I am the moderator of the forum. I see that you have already met one of our most active members, Marie. She is one of our most supportive members along with Beth who will probably be along to say hello once she sees that you have joined us and posted.

If you have any questions at all, please don't hesitate to ask. WE are here to help in any way that we can.
I'd like to repeat what Marie said and I as well hope that you will continue to post. Having a place for support is one of the most important aspects of recovery.
It's great to meet you,
Dee


_________________
Nannamom
db622@hotmail.com


"I will let yesterday end so that today can begin."
Back to top Go down
http://www.suboxoneassistedtreatment.org
Sponsored content




PostSubject: Re: Side effects of Suboxone   

Back to top Go down
 
Side effects of Suboxone
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Cafergot Side Effects?
» Help! bad side effects...
» Butterbur side effect
» Duromine and side effects
» Side effects of alcohol or sugar?

Permissions in this forum:You cannot reply to topics in this forum
Suboxone: The Light At The End Of The Tunnel :: Suboxone Issues :: Suboxone-
Jump to: